# SDR SWAA2024050975533

- Difficulty date: April 16, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF HAS LOOSE FIBERS<[01] COMPLETED WET LAY UP REPAIR ON FLOOR PANEL 231XF IAW B737-800 SRM 53-00-50-2R-7;[02] 02 - INSPECTED PER [SRM 53-00-50-2R-7-B00282 (REPAIR 7 - REPAIR OF DELAMINATION DAMAGE TO A FACESHEET IN COMPOSITE FLOOR PANELS - PERMANENT)];[03] 02 - INSPECTED PER [SRM 53-00-50-2R-7-B00282 (REPAIR 7 - REPAIR OF DELAMINATION DAMAGE TO A FACESHEET IN COMPOSITE FLOOR PANELS - PERMANENT)]
